# SDR TRAX200701306

- Difficulty date: September 4, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,833 hours, 12,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - RIGHT O/B CLIP AT FS 280 AND RBL 9.0 IS CRACKED.  REMOVED RIGHT O/B CLIP AT FS 280 AT RBL 9.0.  FABRICATED NEW CLIP FROM S6144-4 AND INSTALLED SERVICEABLE CLIP IAW REO 601R-53-11-171.  SUPPLEMENTAL - SDR CLOSED 09/14/07.
